×

Found 99 Documents (Results 1–99)

100
MathJax

\( {\mathfrak{B}}_1\) classes of De Giorgi, Ladyzhenskaya, and Ural’tseva and their application to elliptic and parabolic equations with nonstandard growth. (English. Ukrainian original) Zbl 1448.35068

J. Math. Sci., New York 246, No. 1, 75-109 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 403-447 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Lipschitz continuity results for a class of obstacle problems. (English) Zbl 1439.49067

PDF BibTeX XML Cite
Full Text: DOI

A remark on denoising of greyscale images using energy densities with varying growth rates. (English. Russian original) Zbl 1398.49032

J. Math. Sci., New York 228, No. 6, 705-722 (2018); translation from Probl. Mat. Anal. 90, 91-105 (2018).
MSC:  49N60 49K27 49J27
PDF BibTeX XML Cite
Full Text: DOI arXiv

Interior gradient bounds for local minimizers of variational integrals under nonstandard growth conditions. (English. Russian original) Zbl 1357.49010

J. Math. Sci., New York 164, No. 3, 345-363 (2010); translation from Probl. Mat. Anal. 43, 35-50 (2009).
MSC:  49J10 49N60
PDF BibTeX XML Cite
Full Text: DOI

On the continuity of solutions to elliptic equations with variable order of nonlinearity. (English. Russian original) Zbl 1237.35080

Proc. Steklov Inst. Math. 261, 1-10 (2008); translation from Tr. Mat. Inst. Steklova 261, 7-15 (2008).
MSC:  35J92 35B45 35B65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification